# SDR FDEA201102030458

- Difficulty date: February 3, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 61,038 hours, 14,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA774014
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - UPON REMOVAL OF FLOOR PANELS FOR REPAIR ACCESS ON RT STA 1781 TO STA 1801, X= -107.25 SEAT TRACK FOUND CRACKED.  SEAT TRACK   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT PER SRM 53-00-52 FIGURE 201, REPAIR 1, REVISION 45. REPAIR   CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
